Header

UZH-Logo

Maintenance Infos

Gastrointestinale Infektionen


Stallmach, A; Rogler, G (2014). Gastrointestinale Infektionen. Der Gastroenterologe, 9(4):340-341.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

20 downloads since deposited on 23 Jul 2019
15 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Health Sciences > Gastroenterology
Uncontrolled Keywords:Gastroenterology
Language:German
Date:1 July 2014
Deposited On:23 Jul 2019 14:30
Last Modified:15 Apr 2021 15:07
Publisher:Springer
ISSN:1861-9681
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1007/s11377-013-0860-5

Download

Hybrid Open Access

Download PDF  'Gastrointestinale Infektionen'.
Preview
Content: Published Version
Language: German
Filetype: PDF (Nationallizenz 142-005)
Size: 153kB
View at publisher